# SDR SWAA040444

- Difficulty date: February 12, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 62,786 hours, 67,926 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 6555835
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 2 THRUST LEVER MOVEMENT RESTRICTED.  ADJUSTED NR 2 ENGINE THRUST REVERSER FOLLOW-UP CABLE PER MM.
